# SDR SIMA2012059006

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N814AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145541
- Aircraft time: 24,953 hours, 21,255 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Contaminated
- Location: Ac System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2712 PASSENGER REPORTED MUSKY SMELL ON CLIMBOUT AND DESCENT, CREW CONCURS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED EMB-140 FIM TASKS 21-20-00-810-801-A AND 21-20-00-810-803-A, AND PERFORMED DECONTAMINATION PROCEDURE OF THE AIR CONDITIONING SYSTEM IAW EMB-140 AMM 21-20-00-100-804-A.  NO FURTHER ODOR WAS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
